RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shustin, Evgenii Isaakovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 18
Presentations: 1

Number of views:
This page:1086
Abstract pages:4339
Full texts:1367
References:349
E-mail:

http://www.mathnet.ru/eng/person15611
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193452

Publications in Math-Net.Ru
2019
1. S. Fiedler-Le Touzé, S. Orevkov, E. Shustin, “Corrigendum to “A flexible affine $M$-sextic which is algebraically unrealizable””, J. Algebraic Geom., 29:1 (2019),  109–121  mathnet
2017
2. Vik. S. Kulikov, E. I. Shustin, “On $G$-Rigid Surfaces”, Tr. Mat. Inst. Steklova, 298 (2017),  144–164  mathnet  elib; Proc. Steklov Inst. Math., 298 (2017), 133–151  isi  scopus
2016
3. S. Yu. Orevkov, E. I. Shustin, “Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of singularity $X_{21}$”, Algebra i Analiz, 28:2 (2016),  138–186  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:2 (2017), 225–257  isi  scopus
4. Viktor S. Kulikov, Eugenii Shustin, “On rigid plane curves”, Eur. J. Math., 2:1 (2016),  208–226  mathnet  mathscinet  zmath  isi  elib  scopus
2015
5. Vik. S. Kulikov, Eugenii Shustin, “Duality of planar and spacial curves: new insight”, Eur. J. Math., 1:3 (2015),  462–482  mathnet  mathscinet  zmath  scopus
2007
6. E. I. Shustin, “Welschinger Invariants of Toric Del Pezzo Surfaces with Nonstandard Real Structures”, Tr. Mat. Inst. Steklova, 258 (2007),  227–255  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 258 (2007), 218–246  scopus
7. I. V. Itenberg, V. M. Kharlamov, E. I. Shustin, “New Cases of Logarithmic Equivalence of Welschinger and Gromov–Witten Invariants”, Tr. Mat. Inst. Steklova, 258 (2007),  70–78  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 258 (2007), 65–73  scopus
2005
8. E. Shustin, “A tropical approach to enumerative geometry”, Algebra i Analiz, 17:2 (2005),  170–214  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:2 (2006), 343–375
2004
9. I. V. Itenberg, V. M. Kharlamov, E. I. Shustin, “Logarithmic equivalence of Welschinger and Gromov–Witten invariants”, Uspekhi Mat. Nauk, 59:6(360) (2004),  85–110  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:6 (2004), 1093–1116  isi  scopus
2003
10. S. Yu. Orevkov, E. I. Shustin, “Pseudoholomorphic algebraically unrealizable curves”, Mosc. Math. J., 3:3 (2003),  1053–1083  mathnet  mathscinet  zmath  isi
1999
11. E. Shustin, “Lower deformations of isolated hypersurface singularities”, Algebra i Analiz, 11:5 (1999),  221–249  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:5 (2000), 883–908
1993
12. L. M. Fridman, È. M. Fridman, E. I. Shustin, “Steady-state regimes in an autonomous system with a discontinuity and delay”, Differ. Uravn., 29:8 (1993),  1340–1346  mathnet  mathscinet; Differ. Equ., 29:8 (1993), 1161–1166
1992
13. V. N. Chervin, E. I. Shustin, “Quasisymmetric and quasiantisymmetric bilinear forms over a field”, Mat. Zametki, 52:6 (1992),  140–148  mathnet  mathscinet  zmath; Math. Notes, 52:6 (1992), 1272–1279  isi
1990
14. E. I. Shustin, “New restrictions on the topology of real curves of degree a multiple of 8”, Izv. Akad. Nauk SSSR Ser. Mat., 54:5 (1990),  1069–1089  mathnet  mathscinet  zmath; Math. USSR-Izv., 37:2 (1991), 421–443
1988
15. A. B. Korchagin, E. I. Shustin, “Affine curves of degree 6 and smoothings of a nondegenerate sixth order singular point”, Izv. Akad. Nauk SSSR Ser. Mat., 52:6 (1988),  1181–1199  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:3 (1989), 501–520
1987
16. E. I. Shustin, “Versal deformations in the space of planar curves of fixed degree”, Funktsional. Anal. i Prilozhen., 21:1 (1987),  90–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:1 (1987), 82–84  isi
17. E. I. Shustin, “A new $M$-curve of degree 8”, Mat. Zametki, 42:2 (1987),  180–186  mathnet  mathscinet  zmath; Math. Notes, 42:2 (1987), 606–610  isi
1985
18. E. I. Shustin, “The Hilbert–Rohn method and the removal of singular points of real algebraic curves”, Dokl. Akad. Nauk SSSR, 281:1 (1985),  33–36  mathnet  mathscinet  zmath
19. E. I. Shustin, “Counterexamples to a conjecture of Rokhlin”, Funktsional. Anal. i Prilozhen., 19:2 (1985),  94–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:2 (1985), 162–163  isi
1983
20. E. I. Shustin, “Invariant singular points of algebraic curves”, Mat. Zametki, 34:6 (1983),  929–932  mathnet  mathscinet  zmath; Math. Notes, 34:6 (1983), 962–963  isi
21. E. I. Shustin, “On asymptotic density of some sets of positive integers”, Zap. Nauchn. Sem. LOMI, 121 (1983),  187–194  mathnet  mathscinet

1992
22. V. I. Arnol'd, A. M. Vershik, O. Ya. Viro, A. B. Korchagin, E. A. Leontovich-Andronova, S. P. Novikov, O. A. Oleinik, G. M. Polotovsky, G. A. Utkin, E. I. Shustin, “Dmitrii Andreevich Gudkov (obituary)”, Uspekhi Mat. Nauk, 47:6(288) (1992),  195–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:6 (1992), 193–197  isi

Presentations in Math-Net.Ru
1. Инвариантное перечисление вещественных алгебраических кривых
E. Shustin
Scientific meetings of the Nizhny Novgorod Mathematical Society
February 19, 2013 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019